# SDR DLM88101230

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 57,545 hours, 44,087 cycles
- Engine: Pwa JT8D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB HOLES WORN ON LT SIDE CHORD COMMON TO L/E PANEL STRUCTURE WAS REPAIRED IAW ERA 481678-14.
